# SDR CALA0000126

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 769 - 786
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT CARGO TIEDOWN TRACK IN MID CARGO COMPARTMENT CORRODED AT STA 769-786.  A NEW CARGO TIEDOWN TRACK WAS INSTALLED IAW SRM 51-10-4, 51-30-1, AND 51-10-3.
